Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Tallahassee, FL

August 7, 2012Walton County, Florida

NWS Tallahassee, FL issued this special weather statement at Aug 7, 2012, 1:28 PM CDT for Walton County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 1:28 PM CDT (18:28 UTC)
Expired
Aug 7, 2012, 2:30 PM CDT
In force
62 min
Issued by
NWS Tallahassee, FL

County Walton County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WWUS82 KTAE 071828
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EDT TUE AUG 7 2012

FLZ008-108-071930-
CENTRAL WALTON FL-SOUTH WALTON FL-
128 PM CDT TUE AUG 7 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN WALTON 
COUNTY...

* UNTIL 230 PM CDT

THERE HAVE BEEN REPORTS OF SMALL AMOUNTS OF WATER...A FEW INCHES 
DEEP...RUNNING OVER HIGHWAY 331 IN SEVERAL LOW SPOTS SOUTH OF 
HIGHWAY 20 NEAR FREEPORT. THIS PONDING OF WATER IS LEADING TO SOME 
HYDROPLANING. MOTORISTS SHOULD USE CAUTION IF DRIVING IN SOUTHERN 
WALTON COUNTY.

ADDITIONAL STORMS MAY MOVE INTO SOUTHERN WALTON COUNTY LATER THIS 
AFTERNOON...AND THIS MAY CAUSE FLASH FLOODING IF THE STORMS WERE 
ABLE TO PERSIST OVER A GIVEN LOCATION.

A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT.

LAT...LON 3065 8639 3057 8596 3028 8604 3038 8640
      3040 8640 3040 8634 3043 8632 3041 8629
      3043 8627 3043 8624 3039 8615 3039 8613
      3047 8621 3048 8627 3046 8640
TIME...MOT...LOC 1825Z 193DEG 19KT 3054 8637

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:55 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 7, 11:55 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1255 PM EDT Tue Aug 7 2012

...THE FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL WEDNESDAY MORNING
AND EXPANDED TO INCLUDE MOST OF NORTH FLORIDA AND THE SOUTHERN
TIER OF THE GEORGIA COUNTIES....

.NEAR TERM [Through Tonight]...
At 12 pm EDT, MSAS and local obs show surface low across S/Cntrl al
providing significant southerly low-level moisture feed over the
western half of the CWA. However, satellite pix show that with upper
trough digging SEWD enhanced by shortwave, this surface low is
lifting ENE over areas at or near saturation from recent rains and
this will continue to shift focus of rain ewd. radar showing heavy
rain from earlier SE AL rotating S/SE and continuing across wrn
third of CWA but now second inflow of heavy rain developing from
Franklin NEWD thru wakulla, Leon and Jefferson counties. With PWs
well over 2 inches, any rainfall has shot of inducing flooding. All
this will expand the areas of potential flooding e/ne. therefore
the current flash flood watch for se al and adjacent inland fl
panhandle has been expanded to include all of our fl counties except
Taylor, Dixie and Lafayette and the Srn tier counties of our GA
counties and extended thru 12z Wed.

Also concerning is the potential for wet microbursts later this
afternoon in the Florida Panhandle east of Apalachicola River and
into the Big Bend area. Also the uncertainty with this threat is
high, here are some indications that low level lapse rates may
increase to the point where gusty conditions may cause some
issues. Will have to watch this closely as head into the afternoon
hours.

.Hydrology
Heavy tropical rainfall over southeast Alabama with totals upwards
of 5 to 10 inches have generated sharp 4 to 6 foot rises on many
creeks and streams in the area with one stream rising 11 feet
overnight.
Pea River...Rises on creeks and streams feeding the Pea River Basin
ranged 2 to 6 feet.  Most have already crested upstream of Elba
which will help to keep the Pea River at Elba well below flood
stage.
Choctawhatchee River...Flows are forecast to crest well below flood
stage at Newton tomorrow, however downstream in the heaviest
rainfall area,  the stage on Claybank Creek near Daleville rose 11
ft over night and continues to rise rapidly today.   Additionally,
the Choctawhatchee River near Bellwood and Double Bridges Creek near
Sellersville rose 4 to 6 feet overnight.  These flows will route
down to Geneva reaching minor flood levels at Geneva by Wednesday
afternoon. The Geneva crest is forecast to reach 27.7 ft on Thursday
which will flood lowland and farmland areas and a flood warning has
been issued for Geneva.  Downstream, the possibility exists that
Caryville and Bruce on the Choctawhatchee River may reach flood
stage later in the week.  A River Flood Watch has been issued for
Caryville, FL.
St. Marks River, FL....Flows continue to slowly rise and are just
below flood stage.  Additional heavy rainfall is possible over
the Florida Big Bend this afternoon, the the St. Marks could
possibly go above flood stage early tomorrow morning depending on
todays rainfall.  A Flood Watch has been issued for the St. Marks
River.

Finally with long period Sly swells from distant TS Ernesto
advancing newd, we will likely issue a high rip current risk in
effect beginning 12z wed with aftn package.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 8 AM EDT Wednesday for all but SE
     Big Bend.
GA...FLASH FLOOD WATCH until 8 AM EDT Wednesday for southern tier
     counties.
AL...FLASH FLOOD WATCH until 7 AM CDT Wednesday.
GM...None.

&&

BLOCK/BARRY/LAMERS
Hazardous weather outlook, Aug 7, 3:03 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 AM EDT TUE AUG 7 2012

ALZ065>069-080100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
303 AM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK TROPICAL WAVE
HAVE ALIGNED ALONG A CONVERGENT REGION ACROSS SOUTHEAST ALABAMA.
SOME OF THE HEAVIEST RAIN PRODUCERS HAVE BEEN DEPOSITING RAIN ON
THE ORDER OF 2 INCHES PER HOUR...OR NEAR 4 INCHES IN 3 HOURS.
LOCAL GUIDANCE ALIGNS WELL WITH THESE AMOUNTS AND SUGGESTS SIMILAR
RAIN RATES COULD CONTINUE THROUGH THE EARLY AFTERNOON. THUS...THERE
EXISTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN
THE SMALL URBAN CENTERS THROUGHOUT THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW.
HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH
TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FLZ108-112-114-115-118-127-128-134-GMZ730-750-755-765-080100-
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL COMMUNITIES ACROSS
THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY
TODAY. THERE EXISTS A THREAT FOR WATERSPOUTS NEAR THE COAST
THROUGH THE LATE MORNING AND EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE SOUTHWESTERLY FLOW REGIME WILL CONTINUE TO SUPPORT THE THREAT
FOR WATERSPOUTS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SPOTTERS ARE
URGED TO REPORT ANY WATERSPOUT SIGHTINGS TO THE NATIONAL WEATHER
SERVICE IMMEDIATELY AFTER A WATERSPOUT IS SPOTTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-080100-
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-
TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-
COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE
AFTERNOON. WIDESPREAD RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE
REGIONWIDE. LOCALLY HEAVIER AMOUNTS BETWEEN 3 TO 6 INCHES ARE
POSSIBLE AND DEPENDING ON THE EVOLUTION OF THE STORMS TODAY FLASH
FLOOD WATCHES OR WARNINGS MAY BE NECESSARY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW.
HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH
TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GMZ770-775-080100-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
403 AM EDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

HARRIGAN

In the hours before

Local storm report, Aug 7, 10:44 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1144 AM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     LIGHTNING        5 SSW PANAMA CITY BEACH 30.11N 85.71W
08/06/2012                   BAY                FL   BROADCAST MEDIA

            *** 1 FATAL, 1 INJ *** TWO PEOPLE STRUCK BY LIGHTNING ON
            SHELL ISLAND NEAR PANAMA CITY PER WJHG-TV. ONE PERSON
            DIED AND THE OTHER SUSTAINED INJURIES.

&&

LERICOS
Special weather statement, Aug 7, 11:34 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 PM EDT TUE AUG 7 2012

FLZ017-071715-
LEON FL-
1234 PM EDT TUE AUG 7 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL AND EAST
CENTRAL LEON COUNTY...

* UNTIL 115 PM EDT

AT 1231 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM ON THE EAST SIDE OF TALLAHASSEE...OR NEAR TOM BROWN
PARK...MOVING NORTHEAST AT 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3043 8408 3041 8408 3037 8424 3048 8429
      3059 8412 3046 8405
TIME...MOT...LOC 1634Z 242DEG 11KT 3044 8421

08-LAMERS
Local storm report, Aug 7, 12:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
128 PM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLOOD            TALLAHASSEE             30.44N 84.28W
08/07/2012                   LEON               FL   BROADCAST MEDIA

            WATER REPORTEDLY ACROSS THE ROAD AT APALACHEE PKWY AND
            BLAIRSTONE RD...AND AT MAHAN DR AND WEEMS RD. PER WCTV.

&&

08-LAMERS
Special weather statement, Aug 7, 1:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
209 PM EDT TUE AUG 7 2012

GAZ160-161-071900-
LOWNDES GA-LANIER GA-
209 PM EDT TUE AUG 7 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LANIER AND LOWNDES
COUNTIES...

* UNTIL 300 PM EDT

AT 204 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR MAYDAY...OR JUST SOUTH OF THE SOUTHERN TIP OF
LANIER COUNTY...MOVING NORTH AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3086 8299 3084 8301 3084 8308 3081 8310
      3081 8311 3105 8310 3105 8296 3087 8297
TIME...MOT...LOC 1809Z 193DEG 19KT 3081 8302

08-LAMERS
Local storm report, Aug 7, 1:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HEAVY RAIN       1 S FREEPORT            30.49N 86.14W
08/07/2012  E2.50 INCH       WALTON             FL   LAW ENFORCEMENT

            REPORTS OF A FEW INCHES OF WATER OVER HIGHWAY 331 BETWEEN
            HIGHWAY 20 AND THE BRIDGE IN LOW SPOTS OR DIPS IN THE
            ROAD. MOTORISTS DRIVING NORMAL SPEEDS ARE HYDROPLANING.
            RADAR ESTIMATES OF APPROXIMATELY 2.5 INCHES OF RAIN IN
            THIS AREA.

&&

08-LAMERS
Special weather statement, Aug 7, 1:28 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EDT TUE AUG 7 2012

FLZ008-108-071930-
CENTRAL WALTON FL-SOUTH WALTON FL-
128 PM CDT TUE AUG 7 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN WALTON
COUNTY...

* UNTIL 230 PM CDT

THERE HAVE BEEN REPORTS OF SMALL AMOUNTS OF WATER...A FEW INCHES
DEEP...RUNNING OVER HIGHWAY 331 IN SEVERAL LOW SPOTS SOUTH OF
HIGHWAY 20 NEAR FREEPORT. THIS PONDING OF WATER IS LEADING TO SOME
HYDROPLANING. MOTORISTS SHOULD USE CAUTION IF DRIVING IN SOUTHERN
WALTON COUNTY.

ADDITIONAL STORMS MAY MOVE INTO SOUTHERN WALTON COUNTY LATER THIS
AFTERNOON...AND THIS MAY CAUSE FLASH FLOODING IF THE STORMS WERE
ABLE TO PERSIST OVER A GIVEN LOCATION.

A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT.

LAT...LON 3065 8639 3057 8596 3028 8604 3038 8640
      3040 8640 3040 8634 3043 8632 3041 8629
      3043 8627 3043 8624 3039 8615 3039 8613
      3047 8621 3048 8627 3046 8640
TIME...MOT...LOC 1825Z 193DEG 19KT 3054 8637

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:32 AM CDTFlash Flood WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Aug 7, 7:30 AM CDTFlash Flood WarningTAEHolmes2 hr
Aug 7, 8:38 AM CDTSpecial Marine WarningTAE67 min
Aug 7, 9:30 AM CDTFlash Flood WarningTAEHolmes, Washington87 min
Aug 7, 10:02 AM CDTSpecial Weather StatementTAEWashington28 min
Aug 7, 10:07 AM CDTRiver Flood WatchTAEWakulla6 days
Aug 7, 10:19 AM CDTRiver Flood WatchTAEHolmes, Washington21 days
Aug 7, 11:34 AM CDTSpecial Weather StatementTAELeon41 min
Aug 7, 11:58 AM CDTAreal Flood AdvisoryTAELeon92 min
Aug 7, 1:53 PM CDTSpecial Marine WarningTAE67 min
Aug 7, 2:35 PM CDTRip Current StatementTAEBay, Franklin, Gulf, Walton3 days
Aug 7, 4:25 PM CDTAreal Flood AdvisoryTAELafayette, Taylor3 hr
Aug 7, 1:09 PM CDTSpecial Weather StatementTAELanier51 min
Aug 7, 1:56 PM CDTSpecial Weather StatementTAEBerrien, Lanier49 min
Aug 7, 2:12 AM CDTAreal Flood AdvisoryTAECoffee3 hr
Aug 7, 5:00 AM CDTFlash Flood WarningTAECoffee2 hr
Aug 7, 5:06 AM CDTAreal Flood AdvisoryTAEDale, Geneva, Henry, Houston3 hr
Aug 7, 6:04 AM CDTFlash Flood WarningTAECoffee, Dale116 min
Aug 7, 6:48 AM CDTFlash Flood WarningTAECoffee, Geneva117 min
Aug 7, 8:33 AM CDTFlash Flood WarningTAECoffee, Geneva2 hr
Aug 7, 10:00 AM CDTRiver Flood WarningTAEGeneva34 hr

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.